# SDR 95ZZZX5927

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2362D
- Make and model: Airtrc AT301
- Aircraft serial: 3010404
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399356
- Condition: Head Broke
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD BROKE AT EXHAUST VALVE ROCKER SHAFT ATTACHMENT PREVENTING THE ROCKER ARM FROM OPENING THE EXHAUST VALVE. THE ENGINE SUBSEQUENTLY QUIT AND THE AIRCRAFT CRASHED IN A FIELD.
